# SDR A6WA2017033044900

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,039 hours, 29,975 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Louver
- Part number: 22850073101
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER COWL 442AB LOUVERS CRACKED AT SEVERAL PLACES
